Translator Disclaimer
2005 Homogenization of nonlinear random parabolic operators
Y. Efendiev, A. Pankov
Adv. Differential Equations 10(11): 1235-1260 (2005).

Abstract

We consider the homogenization of nonlinear random parabolic operators. Depending on the ratio between time and spatial scales different homogenization regimes are studied and the homogenization procedure is carried out. The parameter dependent auxiliary problem is investigated and used in the construction of the homogenized operator.

Citation

Download Citation

Y. Efendiev. A. Pankov. "Homogenization of nonlinear random parabolic operators." Adv. Differential Equations 10 (11) 1235 - 1260, 2005.

Information

Published: 2005
First available in Project Euclid: 18 December 2012

zbMATH: 1103.35015
MathSciNet: MR2175335

Subjects:
Primary: 35B27
Secondary: 35K55, 35R60

Rights: Copyright © 2005 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.10 • No. 11 • 2005
Back to Top